zbMATH — the first resource for mathematics

Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
A note on the existence of multiple fixed points for multivalued maps with applications. (English) Zbl 1008.47055
The authors discuss the existence of multiple fixed points for upper semicontinuous condensing multifunctions.

47H10Fixed-point theorems for nonlinear operators on topological linear spaces
47H09Mappings defined by “shrinking” properties
Full Text: DOI
[1] Agarwal, R. P.; O’regan, D.; Wong, P. J. Y.: Positive solutions of differential, difference and integral equations. (1999)
[2] Corduneanu, C.: Integral equations and applications. (1990) · Zbl 0824.45013
[3] Erbe, L. H.; Hu, S.; Wang, H.: Multiple positive solutions of some boundary value problems. J. math. Anal. appl. 184, 640-648 (1994) · Zbl 0805.34021
[4] Dugundji, J.; Granas, A.: Fixed point theory. Monografie matematyczne (1982) · Zbl 0483.47038
[5] Gustafson, G. B.; Schmitt, K.: Nonzero solutions of boundary value problems for second order ordinary and delay differential equations. J. differential equations 12, 129-147 (1972) · Zbl 0227.34017
[6] O’regan, D.: Integral inclusions of upper semicontinuous or lower semicontinuous type. Proc. amer. Math. soc. 124, 2391-2399 (1996)
[7] O’regan, D.: Fixed points for set valued mappings in locally convex linear topological spaces. Math. comput. Modelling 28, 45-55 (1998)
[8] O’regan, D.: A continuation theorem for weakly inward maps. Glasgow J. Math. 40, 311-321 (1998)
[9] D. O’Regan, Coincidence principles and fixed point theory for mappings in locally convex spaces, Rocky Mountain J. Math, to appear.
[10] D. O’Regan, Fixed points and random fixed points in cones of Banach spaces, Math. Comput. Modelling, to appear.
[11] O’regan, D.: Continuation methods based on essential and 0-epi maps. Acta appl. Math. 54, 319-330 (1998) · Zbl 0924.47032
[12] Park, S.: Fixed points of approximable maps. Proc. amer. Math. soc. 124, 3109-3114 (1996) · Zbl 0860.47042
[13] Petryshyn, W. V.: Existence of fixed points of positive k-set contractive maps as consequences of suitable boundary conditions. J. London math. Soc. 38, 503-512 (1988) · Zbl 0681.47024
[14] Simon, A.; Volkmann, P.: Existence of ground states with exponential decay for semi-linear elliptic equations in rn. J. differential equations 76, 374-390 (1988) · Zbl 0671.35024